p-adic zeros of polynomials.
Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 208-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__390_153067,
author = {L. Lipshitz},
title = {p-adic zeros of polynomials.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {208--214},
year = {1988},
volume = {390},
zbl = {0653.12006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__390_153067/}
}
L. Lipshitz. p-adic zeros of polynomials.. Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 208-214. http://geodesic.mathdoc.fr/item/JRAM_1988__390_153067/